# SDR UIEA2011021900129

- Difficulty date: February 19, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350-2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D-CHECK. SIAE REPORTED CORROSION IN FUSELAGE SKIN ADJACENT TO AND BELOW THE LAP JOINTS AT MULTIPLE LOCATIONS.  NO ACTION REQUIRED - THIS PART WAS PREVIOULY ACCOMPLISHED PER NRCS 103, 107, 108, 109, 181, 182, 184, 185, 186, 188, 190, 292, 374, 392, 395, 490, 491, 492, 494, 495, 497, 627, AND 629 (FIGURE 1),NR N355MC-11-014 (FIGURE2) AND SR 1-1798770437. APPROVAL PROVIDED BY 8100-9 DATED FEBRUARY 18, 2011 (FIGURE 3).
